MAUDE Adverse Event Report: ST. JUDE MEDICAL FAST-CATH GUIDING INTRODUCER SWARTZSR0; INTRODUCER, CATHETER

ST. JUDE MEDICAL FAST-CATH GUIDING INTRODUCER SWARTZSR0; INTRODUCER, CATHETER
Model Number 406844
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/10/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The results, method and conclusion codes along with investigation results will be provided in the final report.
 
Event or Problem Description
During an af ablation procedure, a blood leak occurred.After inserting the brk needle into the hemostasis valve a blood leak occurred.The device was replaced and the procedure was completed with no adverse patient consequences.
 
Additional Manufacturer Narrative
One 8f fast-cath introducer sheath was received for evaluation.A leak was noted at the hemostasis valve during functional testing.The cap was removed from the hemostasis hub and the hemostasis seal was microscopically inspected.Tearing, resulting in a hole, was noted in the side wall, proximal face and distal face of the seal.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.The cause of the torn seal and subsequent leak is consistent with damage during use.The ifu states: do not remove dilator or catheter rapidly.Damage to the valve may occur, potentially compromising hemostasis.

Brand Name
FAST-CATH GUIDING INTRODUCER SWARTZSR0
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
ST. JUDE MEDICAL
5050 nathan lane north
plymouth MN 55442
MDR Report Key10967875
Report Number3005334138-2020-00597
Device Sequence Number2178097
Product Code DYB
UDI-Device Identifier05414734202930
UDI-Public05414734202930
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K061015
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/30/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2022
Device Model Number406844
Device Catalogue Number406844
Device Lot Number7021516
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/15/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 11/23/2020
Supplement Date Received by Manufacturer12/30/2020
Initial Report FDA Received Date12/08/2020
Supplement Report FDA Received Date12/30/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1